# SDR CA950208

- Difficulty date: October 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802MG
- Make and model: Doug DC-8-62
- Aircraft serial: 46098
- Engine: Pwa JT3D3B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

ABORTED TAKEOFF AT 105 KNOTS AND RETURNED TO RAMP.  DUE TO SUSPECTED NR 1 ENGINE STALL, INSPECTED AIRFRAME, MLG, ENGINE.  ALL GROUND CHECKS NORMAL.  RAN ENGINE AT LOW POWER, ALL PARAMETERS NORMAL.  PNEUMATIC DECAY CHECK.  NO DEFECTS NOTED IAW DAC DC-8 MM.  RELEASED FOR FLIGHT.  (X)
